The heat equation and harmonic maps of complete manifolds.
Inventiones mathematicae, Tome 105 (1991) no. 3, pp. 1-46
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1991__105_3_143903,
author = {Peter Li and Luen-fai Tam},
title = {The heat equation and harmonic maps of complete manifolds.},
journal = {Inventiones mathematicae},
pages = {1--46},
year = {1991},
volume = {105},
number = {3},
zbl = {0748.58006},
url = {http://geodesic.mathdoc.fr/item/IM_1991__105_3_143903/}
}
Peter Li; Luen-fai Tam. The heat equation and harmonic maps of complete manifolds.. Inventiones mathematicae, Tome 105 (1991) no. 3, pp. 1-46. http://geodesic.mathdoc.fr/item/IM_1991__105_3_143903/